Jump to content

Photo

Please Work Accutane!


Best Answer blabla05, 18 June 2013 - 11:37 PM

OMG i read this post and i soooo can relate to to u!!! My acne looks just like yours ! And its also mostly on my right side ! And guess what! Mines started right after i got stupid depo shot!! :/ and im also was gunna start accutane they pescribed me 20mg / day. Yet still havent taken it im scared of side effects lol but i
So tired of this acne! I swear that depo shot is the worst birth control method ever!! I was even thinkin i was allergic to it or sumthin cus in a matter of months it kept gettin worse and worse . And i only got one shot! So let me know how it s going for u ! Since like i said i can sooooo relate to ur story!


omg wow thats nuts.. mine depo shot would have expired in december so im hoping majority of it is out of my system i have no acne anymorr just redness that will hopefully fade out after i stop accutane... i probably will break out again but wont be as severe....... i wont ever take bc ever again in any kind!! Go to the full post


164 replies to this topic

#101 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 04 February 2013 - 05:17 AM

I broke out today... clearer skin lasted like 1 day :(

#102 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 06 February 2013 - 05:58 AM

Arghh broke out even more and I've been on accutane for two months. WTF I EVEN HAVE A PIMPLE IN MY EAR NOW

#103 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 06 February 2013 - 02:01 PM

Woke up pretty much sick. Sore throat and blocked nose both of which I think is because of accutane. Feeling pretty crappy..

#104 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Gender:Female
  • Joined: 04-November 12

Posted 06 February 2013 - 03:17 PM

I doubt the sore throat and stuffed nose are from Accutane. You probably just have a cold or allergies or something.

#105 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 06 February 2013 - 03:46 PM

I doubt the sore throat and stuffed nose are from Accutane. You probably just have a cold or allergies or something.


I think it is from accutane because this is how I felt at the beginning of the course and now that I just got bumped up its happened again

#106 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Gender:Female
  • Joined: 04-November 12

Posted 06 February 2013 - 04:15 PM

That's interesting...I wonder why...

#107 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 09 February 2013 - 04:21 AM

So I have completely broken out because of my upper dosage to 40mg. Feel so ugly :(

#108 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,130
    Gallery Images: 10
    Blog Entries: 3
    Likes: 464
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 09 February 2013 - 08:08 AM

Keep strong hun - acne is a bumpy ride both literally and figuratively.  I am nearing the end of my course and STILL breaking out.   It will get better



#109 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 14 February 2013 - 09:09 PM

Day 63!! Still bumpy and breaking out ;(

#110 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,130
    Gallery Images: 10
    Blog Entries: 3
    Likes: 464
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 15 February 2013 - 04:29 AM

Keep on keeping on as many people don't BEGIN to see improvement till the 3rd -5th months.  If you need to talk or have any questions, feel free to PM me.



#111 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 16 February 2013 - 06:04 PM

Hmmm strang on day 65 and I only just started to get a dry face??

#112 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 25 February 2013 - 04:58 AM

Day 73, still breaking out but not as bad as I used to. Face has red mark everywher... not really fading.. my tonsils hurt so bad!!! The pill has made me gain weight which i dont mind, coz iv always been extremely skiiny except my face has got fat :(

#113 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 02 March 2013 - 02:20 PM

To be quite honest. I was giving up hope. The symptoms became to much. My hair is dry, brittle and dull, my lips are peeling 24/7, my nose is dry, sore tonsils from dry throat, back pain, nausea, body aches, dry patches all over body.. obviously I know not all of these were a result of roaccutane but all of this was overwhelming me. I thought to myself, I will probably just stop taking it. But, looking at this picture as I see some improvements it has given me the lift I needed. 3 months this friday... 20mg for two months and been on 40mg for this month. I CAN finish this. I will not let ACNE win

Attached Thumbnails

  • image.jpg


#114 ughhhhh

ughhhhh

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 238
    Likes: 39
About Me
  • Joined: 15-September 12

Posted 02 March 2013 - 04:20 PM

I know how you feel! I just feel halfway shitty all the time on this drug, but I have to keep going. I've been doing some hair masks for moisture but I don't think it's helping. You look WAY better! I just entered my 4th month, will likely be on for 7 but I'm trying to keep my head up!

#115 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 04 March 2013 - 02:43 AM

just had a massive breakout. I feel terrible... i feel like people just stare when they are speaking to ms

#116 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 04 March 2013 - 10:59 AM

My acne is really bad on my shoulders. I can cope with how you feel. Message me when you feel down



#117 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 06 March 2013 - 04:43 AM

Reaching the end of my 3rd month,.. and totally broken out feeling down... when will I improve;(

#118 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 07 March 2013 - 03:26 AM

I'm breaking out so badly I'm crying while im typing this... I should of got better by now not worse?? Somebody please Any idea why?

#119 Tracy1971

Tracy1971

    Junior Member

  • Members
  • Posts & Likes
    Posts: 34
    Likes: 2
About Me
  • Gender:Female
  • Joined: 10-September 12

Posted 07 March 2013 - 10:14 AM

I have no answers but don't give up! My acne seriously just stopped suddenly one day with no warning and then I cleared up and I haven't seen any breakouts since(fingers crossed and thanking Jesus) Hopefully one day(soon) you will be on this site encouraging others and telling your success story. Hopefully sooner rather than later. Everyone is different, yours might be 4th month!!



#120 paulxdragon

paulxdragon

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 18-July 10

Posted 07 March 2013 - 04:52 PM

I'm breaking out so badly I'm crying while im typing this... I should of got better by now not worse?? Somebody please Any idea why?

 

I'm in my 4th month and just had a breakout on my neck (never get pimples on my face, lucky me right?), fortunately though, my chest (which was my worst area) seems to be resilient to breakouts now, and I rarely get pimples there now, so stick in there buddy, it's a tough road, but it's a road you must go down. I'm probably going to be on the tane for another 4 months before I stop. My doctor said 2 months, but I don't think that's long enough, so I'll continue.

 

Just incase you're wondering I'm a 21 year old male.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users